# SDR 95ZZZX3746

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Tygor Laboratories, Incorporated, repair station TQLR038K
- Make and model: Skrsky S76
- System (JASC): 6720 · Tail Rotor Control System
- Part: Sleeve
- Part number: 41003934
- Condition: Cracked
- Location: T/R Servo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVO SLEEVE MAGNETIC PARTICLE INSPECTION REVEALED STRESS CRACKS WHICH RADIATE OUT FROM THE 1.050 INCH DIAMETER TO THE 1.235 INCH DIAMETER WITH EDGEBREAK.  FOUR SUCH DEFECTIVE PARTS FOUND ON FOUR SEPARATE ASSEMBLIES.
